MURAL - Maynooth University Research Archive Library



    Items where Author is "McDougall, J."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Buckley, Stephen M. and Wraith, David and McDougall, J. (2010) On Ptolemaic metric simplicial complexes. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 93-104. ISSN 1469-8064

    This list was generated on Fri Mar 1 22:10:45 2024 UTC.